Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 53, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Mar 13, 2006, 12:11 AM CST for Douglas County, Howell County, Missouri. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2006, 12:11 AM CST (06:11 UTC)
- Expired
- Mar 13, 2006, 1:15 AM CST
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Douglas County, MO, Howell County, MO
The radar
The Springfield radar (KSGF), 128 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 12:53 AM CST | HAIL 2.75 | White Church, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 8:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 13.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 130611
TORSGF
MOC067-091-130715-
/O.NEW.KSGF.TO.W.0053.060313T0611Z-060313T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 AM CST MON MAR 13 2006
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
HOWELL COUNTY IN MISSOURI.
EXTREME SOUTHEAST DOUGLAS COUNTY IN MISSOURI.
* UNTIL 115 AM CST.
* AT 1209 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES NORTH OF GAINESVILLE...OR 20 MILES
SOUTHEAST OF AVA...AND MOVING EAST AT 45 MPH.
* THIS TORNADIC STORM WILL BE...
NEAR MOUNTAIN VIEW BY 110 AM CST.
THE TOWNS OF SILOAM SPRINGS...POMONA...WHITE CHURCH AND PEACE VALLEY
ARE ALSO IN THE PATH OF THIS TORNADIC STORM.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3681 9240 3680 9211 3666 9213 3674 9168
3706 9166
$$
IZZI5 follow-up statements
000
WWUS53 KSGF 130628
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 AM CST MON MAR 13 2006
MOC067-091-130715-
/O.CON.KSGF.TO.W.0053.000000T0000Z-060313T0715Z/
DOUGLAS MO-HOWELL MO-
1228 AM CST MON MAR 13 2006
...A TORNADO WARNING REMAINS IN EFFECT FOR HOWELL AND EXTREME
SOUTHEAST DOUGLAS COUNTIES UNTIL 115 AM CST...
AT 1227 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 18 MILES SOUTHWEST OF WILLOW SPRINGS...AND MOVING
EAST AT 50 MPH.
THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHERN HOWELL AND
SOUTHEASTERN DOUGLAS COUNTIES...INCLUDING THE TOWNS OF SILOAM
SPRINGS...POMONA...WHITE CHURCH AND PEACE VALLEY.
IN ADDITION TO A TORNADO...THIS STORM WILL ALSO PRODUCE BASEBALL
SIZE HAIL IN WILLOW SPRINGS...PONOMA.
LAT...LON 3681 9233 3680 9211 3666 9213 3674 9168
3706 9166 3692 9223
$$
IZZI000
WWUS53 KSGF 130639
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 AM CST MON MAR 13 2006
MOC067-130649-
/O.CAN.KSGF.TO.W.0053.000000T0000Z-060313T0715Z/
DOUGLAS MO-
1239 AM CST MON MAR 13 2006
...THE TORNADO WARNING FOR EXTREME SOUTHEAST DOUGLAS COUNTY HAS BEEN
CANCELLED...
AT 1235 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 3695 9209 3680 9211 3666 9213 3674 9168
3706 9166
$$
MOC091-130715-
/O.CON.KSGF.TO.W.0053.000000T0000Z-060313T0715Z/
HOWELL MO-
1239 AM CST MON MAR 13 2006
...A TORNADO WARNING REMAINS IN EFFECT FOR HOWELL COUNTY UNTIL 115 AM
CST...
AT 1235 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.. THIS DANGEROUS
STORM WAS LOCATED 13 MILES SOUTHWEST OF WILLOW SPRINGS...AND MOVING
EAST AT 50 MPH.
THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHERN HOWELL
COUNTY...INCLUDING THE TOWNS OF SILOAM SPRINGS...POMONA...WHITE
CHURCH AND PEACE VALLEY.
MOBILE HOMES ARE EASILY DESTROYED BY TORNADIC WINDS AND SHOULD BE
EVACUATED FOR A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT
IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
LAT...LON 3695 9209 3680 9211 3666 9213 3674 9168
3706 9166
$$
IZZI000
WWUS53 KSGF 130647 RRA
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 AM CST MON MAR 13 2006
MOC091-130715-
/O.CON.KSGF.TO.W.0053.000000T0000Z-060313T0715Z/
HOWELL MO-
1247 AM CST MON MAR 13 2006
...A TORNADO WARNING REMAINS IN EFFECT FOR HOWELL COUNTY UNTIL 115 AM
CST...
AT 1244 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.. THIS DANGEROUS
STORM WAS LOCATED 9 MILES NORTHWEST OF WEST PLAINS...AND MOVING EAST
AT 45 MPH.
THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHERN HOWELL
COUNTY...INCLUDING THE TOWNS OF POMONA...WHITE CHURCH AND PEACE
VALLEY.
THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND
DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SHELTER NOW
LAT...LON 3695 9209 3680 9211 3666 9213 3674 9168
3706 9166
$$
IZZI000 WWUS53 KSGF 130659 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1259 AM CST MON MAR 13 2006 MOC091-130715- /O.CON.KSGF.TO.W.0053.000000T0000Z-060313T0715Z/ HOWELL MO- 1259 AM CST MON MAR 13 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEAST HOWELL COUNTY UNTIL 115 AM CST... AT 1257 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.. THIS DANGEROUS STORM WAS LOCATED 10 MILES SOUTHWEST OF MOUNTAIN VIEW...AND MOVING EAST AT 45 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN HOWELL COUNTY...INCLUDING THE TOWNS OF WHITE CHURCH AND PEACE VALLEY. THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SHELTER NOW LAT...LON 3704 9185 3678 9189 3683 9167 3706 9166 $$ IZZI
000 WWUS53 KSGF 130709 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 109 AM CST MON MAR 13 2006 MOC091-130719- /O.EXP.KSGF.TO.W.0053.000000T0000Z-060313T0715Z/ HOWELL MO- 109 AM CST MON MAR 13 2006 ...THE TORNADO WARNING FOR HOWELL COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 106 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3704 9185 3678 9189 3683 9167 3706 9166 $$ IZZI
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 12, 8:45 PM CST, 3 hours 26 minutes earlier.
Area forecast discussion, Mar 12, 8:45 PM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE NATIONAL WEATHER SERVICE SPRINGFIELD MO 845 PM CST SUN MAR 12 2006 .UPDATE... THUNDERSTORMS ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI ARE BECOMING MORE ORGANIZED IN TERMS OF ROTATION AND SEVERITY. LATEST RUC INFORMATION CONTINUES TO SHOW AN OVERALL INCREASE OF 0-1KM HELICITY IN SOUTHWEST MISSOURI SINCE 7 PM...WITH A SUBSTANTIAL INCREASE IN SHEAR AND TORNADIC PARAMETERS IN THE SAME AREAS. EXPECT THE STORMS IN FAR WESTERN MISSOURI AND NORTHEAST OKLAHOMA TO CONTINUE THEIR INTENSITY IN THE NEXT HOUR OR TWO AND MAY BECOME TORNADIC IF CONDITIONS WARRANT. JLT && .DISCUSSION... PREVIOUS DISCUSSION AT 330 PM VERY DEFINED CONVERGENT ZONE SEEN IN METAR OBSERVATIONS ACROSS EASTERN KANSAS. DEWPOINTS AHEAD OF THE DRY LINE IN THE 60S OVER SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS. BEHIND THE DRY LINE...DEWPOINTS ARE IN THE TEENS. THIS WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT FOR US THIS AFTERNOON AND EARLY EVENING. EXTRAPOLATION OF THE LINE PUTS IT OVER SPRINGFIELD BY 01Z. 18Z SGF SOUNDING SHOWING A LOADED GUN PROFILE...CAPE VALUES OF 2164 J/KG...WBZ AT 8850 FEET AND -5.8 LIS. GETTING REPORTS OF TORNADOS AND LARGE HAIL FROM STORMS IN KANSAS AND NORTHERN MISSOURI AND THEY ARE HEADED THIS WAY. GFS MOVES THE 850MB LOW THROUGH NORTHEASTERN MISSOURI BY 12Z MONDAY. AHEAD OF THE LOW...925MB WINDS UP TO 50KTS COVER THE ENTIRE SOUTHERN PART OF THE STATE. WE ARE GOING TO SEE SEVERE WEATHER PROGRESSING THROUGH THE NIGHT. SPC FORECASTING SQUALL LINE DEVELOPMENT OVERNIGHT AS WELL AND HAVE THE TORNADO WATCH OUT THROUGH 10 PM THIS EVENING. WOULD NOT BE SURPRISED TO SEE THAT EXTENDED. ONCE THE LOW MOVES EAST...850MB TEMPS DROP FROM 14C TODAY TO -4C TOMORROW AFTERNOON. TEMPERATURES SHOULD BECOME MORE SEASONAL MONDAY AND TUESDAY WITH TEMPERATURE IN THE MID 50S FOR HIGHS. DID NOT MESS TOO MUCH WITH PREVIOUS FORECAST. DID INTRODUCE CHANCE THUNDERSTORMS TO THE FORECAST FOR THURSDAY AS A SHORTWAVE MOVES THROUGH NORTHERN MISSOURI DURING THE DAY. OTHERWISE...JUST FOCUSED ON THE SHORT TERM. GCC && .AVIATION... 00Z TAFS...DRY LINE STILL HANGING TOUGH OVER EASTERN KANSAS. LATEST SOUNDING SHOWING THE SUBSIDENCE INVERSION STARTING TO BREAK DOWN. SO CONVECTION SHOULD BEGIN ACROSS SOUTHERN MISSOURI SHORTLY. STILL LOOKS LIKE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS COLD FRONT DOES NOT MAKE ITS WAY THROUGH UNTIL 12Z TOMORROW. GCC && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 12, 6:25 PM CST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 625 PM CST SUN MAR 12 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 625 PM CST SUN MAR 12 2006 ...SEVERE WEATHER POSSIBLE THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF BASEBALLS. DAMAGING WINDS IN EXCESS OF 80 MPH. TORNADOES...A FEW POTENTIALLY VIOLENT AND LONG LIVED. LOCALLY HEAVY RAINFALL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH THE EVENING. THE HIGHEST THREAT AREA WILL BE WEST OF A LINE FROM JOPLIN TO NEVADA EARLY THROUGH 9 PM THIS EVENING. SPREADING EASTWARD OVER CENTRAL MISSOURI FROM BRANSON TO OSAGE BEACH AROUND MIDNIGHT. THEN OVER SOUTHEASTERN AND EASTERN MISSOURI AROUND 3 AM. DISCUSSION: THUNDERSTORMS WILL BE FOCUSED ALONG A WARM FRONT OVER NORTHERN MISSOURI AND ALONG A DRY LINE SITUATED OVER EASTERN KANSAS. CURRENTLY...THE DRY LINE IS LOCATED IN EASTERN KANSAS FROM TOPEKA SOUTH TO CENTRAL OKLAHOMA. SEVERE THUNDERSTORMS ARE FORMING ALONG THIS LINE AND THE LINE WILL SLOWLY MOVE EAST OVERNIGHT. SQUALL LINES ARE EXPECTED TO FORM OVER NIGHT AND THE ASSOCIATED THUNDERSTORMS WILL PRODUCE LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND HAS THE POSSIBILITY OF PRODUCING SOME VIOLENT TORNADOES. THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. PLEASE REVIEW SEVERE WEATHER SAFETY RULES AND MONITOR LOCAL MEDIA AND NOAA WEATHER RADIO FOR WATCHES AND WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WILL MOVE THROUGH THE STATE THURSDAY FOR AN INCREASED THREAT OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GCC
In the hours before
Local storm report, Mar 12, 11:56 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM HAIL HOLLISTER 36.62N 93.22W
03/12/2006 E1.75 INCH TANEY MO TRAINED SPOTTER
&&
JASLocal storm report, Mar 12, 11:57 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1157 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TORNADO SPRINGFIELD 37.20N 93.29W
03/12/2006 GREENE MO AMATEUR RADIO
ALONG 413 SOUTH OF HIGHWAY 60...NUMEROUS STRUCTURES
DAMAGED. POSSIBLE TORNADO DAMAGE
&&
JASLocal storm report, Mar 12, 11:58 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1158 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TORNADO SUNRISE BEACH 38.18N 92.78W
03/12/2006 CAMDEN MO COUNTY OFFICIAL
TORNADO ON THE GROUND
&&
JASLocal storm report, Mar 13, 12:01 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL NOBLE 36.75N 92.57W
03/13/2006 E1.75 INCH OZARK MO PUBLIC
&&
GAGANLocal storm report, Mar 13, 12:04 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E1.75 INCH GREENE MO AMATEUR RADIO
GOLF BALL HAIL REPORTED COVERING THE GROUND IN DOWNTOWN
SPRINGFIELD
1045 PM TORNADO 5 SE ROSCOE 37.92N 93.75W
03/12/2006 ST. CLAIR MO EMERGENCY MNGR
5 MILES SOUTHEAST OF ROSCOE ALONG HIGHWAY 54...PATH OF
DAMAGE INCLUDING MOBILE HOMES DAMAGE AND AT LEAST ONE
HOUSE DESTROYED.
&&
JASLocal storm report, Mar 13, 12:08 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM FUNNEL CLOUD SPRINGFIELD 37.20N 93.29W
03/12/2006 GREENE MO AMATEUR RADIO
FUNNEL CLOUD REPORTED DROPPING AT SUNSHINE AND WEST
BYPASS
&&
JASThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:07 PM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 68 min |
| Mar 12, 8:43 PM CST | Severe Thunderstorm Warning | SGF | Cedar | 62 min |
| Mar 12, 8:48 PM CST | Tornado Warning | SGF | Cedar, Vernon | 40 min |
| Mar 12, 8:51 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 39 min |
| Mar 12, 8:53 PM CST | Tornado Warning | SGF | Barton | 44 min |
| Mar 12, 9:01 PM CST | Tornado Warning | SGF | McDonald, Newton | 55 min |
| Mar 12, 9:02 PM CST | Tornado Warning | SGF | St. Clair | 51 min |
| Mar 12, 9:20 PM CST | Tornado Warning | SGF | Dade | 37 min |
| Mar 12, 9:22 PM CST | Tornado Warning | SGF | Benton, Hickory | 53 min |
| Mar 12, 9:27 PM CST | Severe Thunderstorm Warning | SGF | Cedar | 48 min |
| Mar 12, 9:35 PM CST | Tornado Warning | SGF | Cedar | 34 min |
| Mar 12, 9:36 PM CST | Tornado Warning | SGF | Barry, Lawrence | 54 min |
| Mar 12, 9:46 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 44 min |
| Mar 12, 9:51 PM CST | Tornado Warning | SGF | Polk | 30 min |
| Mar 12, 9:57 PM CST | Tornado Warning | SGF | Camden | 63 min |
| Mar 12, 9:59 PM CST | Tornado Warning | SGF | Christian, Greene, Stone | 65 min |
| Mar 12, 10:08 PM CST | Tornado Warning | SGF | Hickory | 44 min |
| Mar 12, 10:09 PM CST | Tornado Warning | SGF | Morgan | 66 min |
| Mar 12, 10:12 PM CST | Severe Thunderstorm Warning | SGF | Barry | 63 min |
| Mar 12, 10:22 PM CST | Severe Thunderstorm Warning | SGF | Vernon | 38 min |
| Mar 12, 10:30 PM CST | Tornado Warning | SGF | Miller | 27 min |
| Mar 12, 10:37 PM CST | Tornado Warning | SGF | Barry, Stone | 39 min |
| Mar 12, 10:39 PM CST | Tornado Warning | SGF | Webster | 66 min |
| Mar 12, 10:43 PM CST | Tornado Warning | SGF | Benton | 15 min |
| Mar 12, 10:46 PM CST | Tornado Warning | SGF | St. Clair | 29 min |
| Mar 12, 10:53 PM CST | Tornado Warning | SGF | Taney | 67 min |
| Mar 12, 11:00 PM CST | Tornado Warning | SGF | Morgan | 60 min |
| Mar 12, 11:07 PM CST | Tornado Warning | SGF | Wright | 48 min |
| Mar 12, 11:13 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 32 min |
| Mar 12, 11:13 PM CST | Tornado Warning | SGF | Miller | 22 min |
| Mar 12, 11:15 PM CST | Severe Thunderstorm Warning | SGF | Benton | 30 min |
| Mar 12, 11:25 PM CST | Tornado Warning | SGF | Ozark | 65 min |
| Mar 12, 11:30 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 30 min |
| Mar 12, 11:36 PM CST | Tornado Warning | SGF | Laclede, Texas | 40 min |
| Mar 12, 11:40 PM CST | Tornado Warning | SGF | Morgan | 35 min |
| Mar 12, 11:43 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 49 min |
| Mar 12, 11:45 PM CST | Severe Thunderstorm Warning | SGF | Polk | 60 min |
| Mar 12, 11:49 PM CST | Tornado Warning | SGF | Pulaski | 28 min |
| Mar 12, 11:52 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 53 min |
| Mar 12, 11:55 PM CST | Severe Thunderstorm Warning | SGF | Benton | 50 min |
| Mar 12, 11:59 PM CST | Tornado Warning | SGF | Hickory | 28 min |
| Mar 13, 12:00 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 45 min |
| Mar 13, 12:04 AM CST | Tornado Warning | SGF | Dallas | 20 min |
| Mar 13, 12:05 AM CST | Tornado Warning | SGF | Dent | 38 min |
| Mar 13, 12:06 AM CST | Tornado Warning | SGF | Benton | 20 min |
| Mar 13, 12:08 AM CST | Tornado Warning | SGF | Phelps | 37 min |
| Mar 13, 12:15 AM CST | Severe Thunderstorm Warning | SGF | Camden | 60 min |
| Mar 13, 12:16 AM CST | Severe Thunderstorm Warning | SGF | Greene | 74 min |
| Mar 13, 12:19 AM CST | Tornado Warning | SGF | Greene | 49 min |
| Mar 13, 12:20 AM CST | Tornado Warning | SGF | Camden | 29 min |
| Mar 13, 12:41 AM CST | Tornado Warning | SGF | Oregon, Shannon | 64 min |
| Mar 13, 12:42 AM CST | Tornado Warning | SGF | Miller | 28 min |
| Mar 13, 12:46 AM CST | Tornado Warning | SGF | Webster | 39 min |
| Mar 13, 12:52 AM CST | Tornado Warning | SGF | Maries | 42 min |
| Mar 13, 1:22 AM CST | Severe Thunderstorm Warning | SGF | Wright | 53 min |
| Mar 13, 1:59 AM CST | Severe Thunderstorm Warning | SGF | Texas | 46 min |
| Mar 13, 2:07 AM CST | Severe Thunderstorm Warning | SGF | Dent | 39 min |
| Mar 13, 2:09 AM CST | Tornado Warning | SGF | Ozark | 39 min |
| Mar 13, 2:11 AM CST | Severe Thunderstorm Warning | SGF | Texas | 34 min |
| Mar 13, 3:00 AM CST | Severe Thunderstorm Warning | SGF | Howell | 45 min |
| Mar 13, 3:25 AM CST | Severe Thunderstorm Warning | SGF | Oregon | 65 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.